Everest Base Camp Trek without flight to Lukla 14 Days 13 Nights

Days

14

Save

$ 600

Price from

$1200

Overview

Everest Base Camp Trek without flight to Lukla 14 Days 13 Nights is the best option for those who wish to trek to the Everest Base Camp without risking their lives landing at the world’s most dangerous airport – Lukla airport.

How to get to Everest Base Camp without flying? We have the best Everest Base Camp Trek Itinerary to Everest Base Camp without flight to Lukla.

We will drive you all the way from Kathmandu to Kinja by Jeep. Thereafter, you will trek for 2 days to Namche Bazar, where you will be safely en route to the Everest Base Camp like everyone else – minus risking your lives at the infamous Lukla airport.

CLICK HERE if you prefer to get to the Everest Base Camp Trek via the Lukla Airport.

Everest Base Camp Trek without flight to Lukla 14 Days 13 Nights Itinerary

Day 1: Kathmandu (1300m) - Jiri (1905m) - Shivalaya (1767m) - Bhandar (2040m) - Kinja (1646m)

Day 2: Kinja - Junbesi (2675m)

Day 3: Junbesi - Namche Bazar (3440m)

Day 4: Acclimatization at Namche (3440m)

Day 5: Namche Bazar to Tengbuche Monastry (3860m)

Day 6: Tengbuche Monastery (3860m) to Dingboche (4360m)

Day 7: Acclimatization at Dingboche (4360m)

Day 8: Dingboche (4360m) to Lobuche (4940m)

Day 9: Lobuche – GorakShep (5170m) - Everest Base Camp (5300m) - Gorakshep

Day 10: Gorakshep to Kalapatthar (5545m) and downhill trek to Pheriche

Day 11: Pheriche to Namche

Day 12: Namche Bazar - Junbesi

Day 13: Junbesi - Kinja

Day 14: Kinja - Bhandar - Shivalaya - Jiri - Kathmandu

Itinerary

Day 1: Kathmandu (1300m) - Jiri (1905m) - Shivalaya (1767m) - Bhandar (2040m) - Kinja (1646m)

Duration

14 hours

Transportation

Car

Meal

Lunch, Dinner

Accommodation

Hotel/Lodge in Kinja

Highlight: Enjoyable Scenic and Adventurous drive all the way from Kathmandu to Kinja. Avoid the risky Lukla airport. 

04.00am: Pick up from your hotel in Kathmandu. Below are the routes we will follow:

  • Trip to Everest Base Camp: Kathmandu (1300m) – Jiri (1905m) – Shivalaya (1767m) – Bhandar (2040m) – Kinja (1646m).
  • Total Duration: 14 hours | Total Distance 232km

10.00pm: Arrive at Kinja. Rest & relax. 

Why should you choose to drive from Kathmandu – Shivalaya – Kinja? 

  1. You’ll get to the Everest Base Camp Trek safely. You will avoid flying to the Lukla airport – the world’s most dangerous airport with the high death toll on a yearly basis. We take your safety seriously. We will drive to the last possible passable route – Kinja. 
  2. Scenic drive along many beautiful rivers. Named here a few: Tama Koshi, Sun Koshi (Koshi means river in the Nepalese language) and etc. These rivers originate from Tibet. We will pass by many small villages, mountains, houses, and monasteries. You will get to take many amazing and beautiful photos of untouched nature along the drive.

NOTE: The checkpoint for the TIMS and Permits is at Jiri and Shivalaya – Gaurishankar Conservation Area.  

Day 2: Kinja - Junbesi (2675m)

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Junbesi

Highlights: No highlights – today will be a challenging 6-hour trek uphill

09.00am: Breakfast at hotel. We will begin our 6-hour trek uphill to Junbesi. Do note that 6 hours is an estimation; trek may be shorter or longer depending on the trekker’s fitness level. Lunch will be provided en route at a local restaurant. 

04.00pm: Check in hotel at Junbesi. Rest & relax. 

Day 3: Junbesi - Namche Bazar (3440m)

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Namche Bazar

Highlights: No highlights – today will be another challenging 6-hour trek uphill.

09.00am: Breakfast at hotel. We will begin our 6-hour trek uphill to Namche Bazar. As with the previous day, do note that 6 hours is an estimation; trek may be shorter or longer depending on the trekker’s fitness level. Lunch will be provided en route at a local restaurant.

04.00pm: Check in hotel at Namche Bazar. Rest & relax. Enjoy your stay at the beautiful and scenic Namche Bazar with views of Kongde in front, and Kusumkhan and Thamserku at the back. You will spend the night here.

Day 4: Acclimatization at Namche (3440m)

Duration

n/a

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Namche Bazar

Hike to the Everest View hotel at 3900m. This is a 2.5-hour uphill trek. Rest and explore the area. This point offers beautiful views of Kwangde, Thamserku, KusumKanguru, Kangtega, AmaDablam, Island Peak, Peak 41, Lhotse, Lhotse Shar, Nuptse, Everest, Tabuche Peak, Cholatse Peak, Khumbila, and more.

NOTE: There is a local market fair here every Friday and Saturday. Visit this fair to get local goods at great prices!

Day 5: Namche Bazar to Tengbuche Monastry (3860m)

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Tengbuche Monastery

08.00 am: The trek begins after breakfast to Kyagjuma (3570m), and then to Sanasa (3650m). This trek will take 1.3 hours. You will then have the option of other trekking destinations from Sanasa (3650m). Whichever your option, the trek will however continue to PhunkiTenga (3250m).

09.30 am: Arrive in Sanasa. We continue a downhill trek to PhunkiTenga (3250m) for 1 hour.
10.30 am: Arrive at PhunkiTenga (3250m). We will have our lunch break here.
11.00 am: Begin the uphill trek to Tengbuche Monastery (3860m). This will take approximately 3 hours.
02.00 pm: Arrive at Tengbuche Monastery (3860m). We will spend the night here.

NOTE: You will get to enjoy beautiful views of Everest (8448m), Nuptse, Ama Dhablam and many other mountains from here. Dinner will be at the hotel.

Day 6: Tengbuche Monastery (3860m) to Dingboche (4360m)

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Dingboche

08:00am: Begin the downhill trek to Deboche (3770m) for 30 minutes, and then continue the trek to Pangboche (3930m) for 1 hour.
09.30am: Arrive at Pangboche (3930m) and continue the trek to Shomare (4070m).
10.30am: Arrive at Shomare (4070m). We will have lunch here.
11.00am: Begin the trek to Dingboche (4360m).
01.00pm: Arrive at Dingboche (4360m) and check into hotel. We will spend the night at Dingbuche. Dinner will be at the hotel. 

Day 7: Acclimatization at Dingboche (4360m)

Duration

N/A

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Dingboche

Program: Trek to Nagarjuna (5000m) for 4 hours and enjoy the beautiful views of Amadablam, Makalu, Barunche, Chopolo II, and Merapeak. Otherwise, you can take a 3-hour trek to Chukung Village (4750m) and explore the village. Do note that it will take 2 hours to get back from either Nagarjuna or Chukung Village.

Day 8: Dingboche (4360m) to Lobuche (4940m)

Duration

5 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Lobuche

08.00 am: Begin the trek after the breakfast to Dugla (4600m) for 2 hours, where we will have a tea break upon arrival.
10.00 am: Arrive at Dugla (4600m). We will have our tea break here.
11.00 am: Begin the uphill trek to Lobuche (4940m). This will take 3 hours.
02.00 pm: Arrive at Lobuche (4940m) and check in hotel. Lunch and dinner will be at the hotel. we will spend the night at Lobuche (4940m).

NOTE: You’ll get to enjoy amazing view of the Nuptse, Cholatse and Taboche peak (6495m) from here.

Day 9: Lobuche – GorakShep (5170m) - Everest Base Camp (5300m) - Gorakshep

Duration

8 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in GorakShep

08.00 am: Begin the trek after breakfast to GorakShep (5170m). This will be a 3-hour uphill trek.
11.00 am: Arrive at GorakShep (5170m). Check in hotel and have lunch.
12.00 pm: Begin the trek to Everest Base Camp (5300m). This will take 3 hours.
03.00 pm: Arrive at Mt. Everest Base Camp (5300m).

Note: You will get to see panoramic views of Nuptse, Everest south shoulder, Chamgtse (7543m) Lingtren (6713m), Khumbutse (6639m), and Mt. Pumori (7138m) on your left. We will not spend more than 30 minutes here, due to heavy winds.

03.30 pm: Begin our 2-hour trek back to GorakShep (5170m).
05.30 pm: Arrive at hotel. We will have dinner at the hotel and spend the night at GorakShep (5170m).

Day 10: Gorakshep to Kalapatthar (5545m) and downhill trek to Pheriche

Duration

8.5 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Pheriche

04.00 am: Wake up and begin our uphill trek to Kalapatthar (5545m) for 2 hours.

NOTE: You can get to enjoy a beautiful sunrise with views of Mount Everest, Nuptse, Mt Pumori, Amadablam, and many other mountains. We will take a 30-minute break here.

06.30 am: Begin our downhill trek back to GorekShep (5170m) for 1 hour.
07.30 am: Arrive at the hotel for breakfast.
08.30 am: Being our downhill trek back to Pheriche (4280m). This will take approximately 6 hours.
10.30 am: Arrive at Lobuche (4940m) and continue the trek to Dughla (4600m) for 2 hours.
12.30 pm: Arrive at Dughla. We will have lunch here at Dughla (4600m).
01.00 pm: Begin the trek to Pheriche (4280m) for 2 hours.
03.00 pm: Arrive at Pheriche (4280m). Check in hotel and spend the night at Pheriche. We will have dinner at the hotel.

Day 11: Pheriche to Namche

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Namche Bazar

08.00 am: After breakfast, we will start the trek to Shomare (4070m) for 1 hour.
09.00 am: Arrive at Shomare (4070m) and continue the trek to Pangboche (3930m) for 45 minutes.
09.45 am: Arrive at Pangboche (3930m) and continue the trek to Deboche (3770m) for 45 minutes.
10.30 am: Arrive at Deboche (3770m) and continue the trek to Tengboche (3860m) for 30 minutes.
11.00 am: Arrive at Tengboche (3860m). We will have lunch here.
12.00 pm: After lunch, we will trek for 3 hours to Namche Bazar (3440m).
03.00 pm: Arrive at Namche Bazar (3440m) and check in hotel. We will spend the night here.

Day 12: Namche Bazar - Junbesi

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Junbesi

Highlights: No highlights – Today there will be a challenging 6-hour trek downhill.

09.00am: Breakfast at hotel. We will start our 6-hour trek downhill to Junbesi. Lunch will be provided en route at a local restaurant. 

04.00pm: Check in hotel in Junbesi. Rest & relax. 

Day 13: Junbesi - Kinja

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/ Lodge in Kinja

Highlights: No highlights – Today will be another challenging 6-hour trek downhill

09.00am: Breakfast at hotel. We will start our trek 6-hour trek downhill to Kinja. Lunch will be provided en route at a local restaurant. 

04.00pm: Check in hotel at Kinja. Rest & relax. 

Day 14: Kinja - Bhandar - Shivalaya - Jiri - Kathmandu

Duration

14 hours

Transportation

Car

Meal

Breakfast, Lunch

Accommodation

N/A

04.00am: We will start our drive from Kinja (1646m) – Bhandar (2040m) – Shivalaya (1767m) – Jiri (1905m) then to Kathmandu. The total duration is 14 hours. 

10.00am: Arrive in Kathmandu. Trek ends. 

Price & Terms

What is included?

  • 2-way Jeep drive from Kathmandu to Kinja, and Kinja to Kathmandu.
  • All accommodation at lodges/tea houses during the trek.
  • All land transportation. 
  • All meals stated in the itinerary.

NOTE: All meals provided is based on a pre-order basis. If you wish to order other items from the menu, it will be at the trekker’s own expense and no refund will be provided.

  • 1 trekking guide
  • 1 porter will be provided for every trekker (maximum weight of total luggage is 15kg)
  • Sleeping bags and walking sticks if necessary.
  • Tim & National Park entrance fees (trekking permit and entrance fee to National Parks)
  • Porters & Trekking Guides’ salaries, meals & accommodation.
  • First aid kits, water purifier tablets & all necessities required in the mountains.
  • 23% VAT (Government tax and service charge).

What is not included?

  • Personal expenses.
  • Items mentioned as your own expenses.
  • Travel Insurance.
  • Tipping for guide and porter.
  • Extra charges for hotel accommodation if the trekker returns early from a trek or departs late.
  • All meals and accommodation outside of the mountain area.
  • Tea/Coffee/Hot Water outside of breakfast, lunch, and dinner during the trek at the rest point.
  • All the bar bills such as coke, beer, bottled water, hot water etc.

Important Notes

Special NOTES and extra charges during Everest Base Camp Trek without flight to Lukla 14 Days 13 Nights

  • Drinks such as bottled mineral water, Coke, and Beer is chargeable if ordered on top of the meals provided in the mountains.
  • We will provide drinking water with water purifier tablet.
  • Hot water is Not FOC in the mountains. If you choose to have hot water, it will be at your own expense and you will have to pay the provider directly.
  • WiFi is not FOC. It will be at own expense and you will have to pay the provider directly. Kindly expect to pay a minimum of USD2 per stay for WiFi.
  • Charging of mobile phones and other electronic devices are only allowed with permission, and is not FOC. Kindly expect to pay a minimum of USD2 per device per stay.

Other NOTES: 

  • Time schedules in the itinerary are for reference. Changes of time and schedule will be advised by your tour guide depending on the situation, weather conditions, and road conditions during the tour.
  • Customers have to write in email for confirmation.
  • Payment phases:
    • 50% upon Confirmation,
    • 50% upon Pick up from your hotel.
  • Please note that the itineraries are subject to change. The schedule will always depend on the time available and weather conditions. Some of them can be cancelled without prior notice. There will be no refund upon cancellation if the guest does not keep to the agreed upon time, or if there are bad weather conditions. 
  • Any request for changes will be charged accordingly.

How to book?

Please fill the form below.









We kindly request that you fill in the online booking form. Otherwise, just provide us answers to the following questions directly through our email address sales@eyesonnepal.com

  • Subject: Everest Base Camp Trek without flight to Lukla 12 Days 11 Nights
  • Name:
  • Preferred date of the tour:
  • Number of pax:
  • Hotel name (for pick up and drop off arrangements):
  • A copy of passports (photos are accepted): 
  • A copy of Passport Size photo in JPEG format: 

Once we receive your details, we will reply you with a proposed itinerary and official quotation.

  1. If you are satisfied with our itinerary and quotation, kindly send us your confirmation via email.
  2. We will then issue the Confirmation Order and Invoice to you.
  3. Following this, you should make a 50% deposit to us via PayPal or to our bank account.
  4. 50% deposit will be paid by your side via either PayPal or bank in to our Nepal Company account. The remaining amount can be deposited after arriving in Nepal.
  5. We will issue the official payment receipt to you once we receive the payment.

Quick Inquiry

Blog

Customer Reviews


“Great Job Done !”

| | December 10, 2017 | Source: Facebook

Rating: 5

Thanks to Mr Sid and his team for the great and wonderfull arrangements during my teams trekking… Very humble and kind person… enjoyed the journey without any hiccups and worries… Will visit Nepal again with this tour agent surely… Great job done… Thanks once...


“Nagarkot Trek”

Eileen Lam | Singapore | August 21, 2017 | Source: Others

Rating: 5

Dipak and Siddar are wonderful with their hospitality. They would make sure that we’ll be well-taken care throughout our tour and stay in Nepal. I highly recommend their services to any of my friends who are heading to...


“Wonderful Trek”

Maria Mathias | Australia | | Source: Others

Rating: 5

“This trip was simply amazing. Our first time trekking in Nagarkot, more than exceeded our expectations. The tour guide, Dipak, suggested some beautiful spots and routes all the way up. Watching the sun rise over Mt. Everest from the Nagarkot view-point was simply amazing. Thank you Dipak for showing us some wonderful views of...

BOOK NOW